# SDR AALA202010269014

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 26,554 hours, 10,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD EXIT 1L ARMING BRACKET IS NOT SECURE.  REPLACED FASTENER ON THE L1 DOOR ARMING BRACKET, PER SRM 51-40-03.
